# SDR CA951218005

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn
- System (JASC): 6720 · Tail Rotor Control System
- Part: Link
- Part number: 369D21800501
- Condition: Rough Bearing
- Location: T/R Pitch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING INSPECTION FOR ABNORMAL NOISE, THE T/R PITCH CONTROL BEARING WAS FOUND TO BE ROUGH.
